Multicommodity Flows and Edge-Disjoint Paths

Part of the Algorithms and Combinatorics 21 book series (AC, volume 21)


Planar Graph Outer Face Parallel Edge Undirected Edge Mixed Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


General Literature

  1. Frank, A. [1990]: Packing paths, circuits and cuts-a survey. In: Paths, Flows, and VLSI-Layout (B. Korte, L. Lovász, H.J. Prömel, A. Schrijver, eds.), Springer, Berlin 1990, pp.47–100Google Scholar
  2. Ripphausen-Lipa, H., Wagner, D., and Weihe, K. [1995]: Efficient algorithms for disjoint paths in planar graphs. In: Combinatorial Optimization; DIMACS Series in Discrete Mathematics and Theoretical Computer Science 20 (W. Cook, L. Lovász, P. Seymour, eds.), AMS, Providence 1995Google Scholar
  3. Schrijver, A. [2003]: Combinatorial Optimization: Polyhedra and Efficiency. Springer, Berlin 2003, Chapters 70-76zbMATHGoogle Scholar
  4. Vygen, J. [1994]: Disjoint Paths. Report No. 94816, Research Institute for Discrete Mathematics, University of Bonn, 1994Google Scholar

Cited References

  1. Becker, M., and Mehlhorn, K. [1986]: Algorithms for routing in planar graphs. Acta Informatica 23 (1986), 163–176MathSciNetCrossRefzbMATHGoogle Scholar
  2. Bienstock, D., and Iyengar, G. [2004]: Solving fractional packing problems in O *(1/ε) iterations. Proceedings of the 36th Annual ACM Symposium on the Theory of Computing (2004), 146–155Google Scholar
  3. Boesch, F., and Tindell, R. [1980]: Robbins’s theorem for mixed multigraphs. American Mathematical Monthly 87 (1980), 716–719MathSciNetzbMATHGoogle Scholar
  4. Chudak, F.A., and Eleutério, V. [2005]: Improved approximation schemes for linear programming relaxations of combinatorial optimization problems. In: Integer Programming and Combinatorial Optimization; Proceedings of the 11th International IPCO Conference; LNCS 3509 (M. Jünger, V. Kaibel, eds.), Springer, Berlin 2005, pp. 81–96Google Scholar
  5. Even, S., Itai, A., and Shamir, A. [1976]: On the complexity of timetable and multicommodity flow problems. SIAM Journal on Computing 5 (1976), 691–703MathSciNetCrossRefzbMATHGoogle Scholar
  6. Fleischer, L.K. [2000]: Approximating fractional multicommodity flow independent of the number of commodities. SIAM Journal on Discrete Mathematics 13 (2000), 505–520MathSciNetzbMATHGoogle Scholar
  7. Ford, L.R., and Fulkerson, D.R. [1958]: A suggested computation for maximal multicommodity network flows. Management Science 5 (1958), 97–101MathSciNetzbMATHGoogle Scholar
  8. Ford, L.R., and Fulkerson, D.R. [1962]: Flows in Networks. Princeton University Press, Princeton 1962zbMATHGoogle Scholar
  9. Fortune, S., Hopcroft, J., and Wyllie, J. [1980]: The directed subgraph homeomorphism problem. Theoretical Computer Science 10 (1980), 111–121MathSciNetCrossRefzbMATHGoogle Scholar
  10. Frank, A. [1980]: On the orientation of graphs. Journal of Combinatorial Theory B 28 (1980), 251–261zbMATHGoogle Scholar
  11. Frank, A. [1981]: How to make a digraph strongly connected. Combinatorica 1 (1981), 145–153MathSciNetzbMATHGoogle Scholar
  12. Frank, A., and Tardos, É. [1984]: Matroids from crossing families. In: Finite and Infinite Sets; Vol. I (A. Hajnal, L. Lovász, and V.T. Sós, eds.), North-Holland, Amsterdam, 1984, pp. 295–304Google Scholar
  13. Garg, N., and Könemann, J. [1998]: Faster and simpler algorithms for multicommodity flow and other fractional packing problems. Proceedings of the 39th Annual IEEE Symposium on Foundations of Computer Science (1998), 300–309Google Scholar
  14. Grigoriadis, M.D., and Khachiyan, L.G. [1996]: Coordination complexity of parallel price-directive decomposition. Mathematics of Operations Research 21 (1996), 321–340MathSciNetzbMATHGoogle Scholar
  15. Hu, T.C. [1963]: Multi-commodity network flows. Operations Research 11 (1963), 344–360zbMATHCrossRefGoogle Scholar
  16. Ibaraki, T., and Poljak, S. [1991]: Weak three-linking in Eulerian digraphs. SIAM Journal on Discrete Mathematics 4 (1991), 84–98MathSciNetCrossRefzbMATHGoogle Scholar
  17. Karakostas, G. [2002]: Faster approximation schemes for fractional multicommodity flow problems. Proceedings of the 13th Annual ACM-SIAM Symposium on Discrete Algorithms (2002), 166–173Google Scholar
  18. Karp, R.M. [1972]: Reducibility among combinatorial problems. In: Complexity of Computer Computations (R.E. Miller, J.W. Thatcher, eds.), Plenum Press, New York 1972, pp. 85–103Google Scholar
  19. Karzanov, A.V. [1987]: Half-integral five-terminus-flows. Discrete Applied Mathematics 18 (1987) 263–278MathSciNetzbMATHCrossRefGoogle Scholar
  20. Lomonosov, M. [1979]: Multiflow feasibility depending on cuts. Graph Theory Newsletter 9 (1979), 4Google Scholar
  21. Lovász, L. [1976]: On two minimax theorems in graph. Journal of Combinatorial Theory B 21 (1976), 96–103zbMATHGoogle Scholar
  22. Lucchesi, C.L., and Younger, D.H. [1978]: A minimax relation for directed graphs. Journal of the London Mathematical Society II 17 (1978), 369–374MathSciNetzbMATHGoogle Scholar
  23. Matsumoto, K., Nishizeki, T., and Saito, N. [1986]: Planar multicommodity flows, maximum matchings and negative cycles. SIAM Journal on Computing 15 (1986), 495–510MathSciNetCrossRefzbMATHGoogle Scholar
  24. Middendorf, M., and Pfeiffer, F. [1993]: On the complexity of the disjoint path problem. Combinatorica 13 (1993), 97–107MathSciNetCrossRefzbMATHGoogle Scholar
  25. Nash-Williams, C.S.J.A. [1969]: Well-balanced orientations of finite graphs and unobtrusive odd-vertex-pairings. In: Recent Progress in Combinatorics (W. Tutte, ed.), Academic Press, New York 1969, pp. 133–149Google Scholar
  26. Nishizeki, T., Vygen, J., and Zhou, X. [2001]: The edge-disjoint paths problem is NP-complete for series-parallel graphs. Discrete Applied Mathematics 115 2001), 177–186MathSciNetCrossRefzbMATHGoogle Scholar
  27. Okamura, H., and Seymour, P.D. [1981]: Multicommodity flows in planar graphs. Journal of Combinatorial Theory B 31 (1981), 75–81MathSciNetzbMATHGoogle Scholar
  28. Raghavan, P., and Thompson, C.D. [1987]: Randomized rounding: a technique for provably good algorithms and algorithmic proofs. Combinatorica 7 (1987), 365–374MathSciNetzbMATHGoogle Scholar
  29. Robertson, N., and Seymour, P.D. [1986]: Graph minors VI; Disjoint paths across a disc. Journal of Combinatorial Theory B 41 (1986), 115–138MathSciNetzbMATHGoogle Scholar
  30. Robertson, N., and Seymour, P.D. [1995]: Graph minors XIII; The disjoint paths problem. Journal of Combinatorial Theory B 63 (1995), 65–110MathSciNetzbMATHGoogle Scholar
  31. Rothschild, B., and Whinston, A. [1966]: Feasibility of two-commodity network flows. Operations Research 14 (1966), 1121–1129MathSciNetzbMATHGoogle Scholar
  32. Scheffler, P. [1994]: A practical linear time algorithm for disjoint paths in graphs with bounded tree-width. Technical Report No. 396/1994, FU Berlin, Fachbereich 3 MathematikGoogle Scholar
  33. Seymour, P.D. [1981]: On odd cuts and multicommodity flows. Proceedings of the London Mathematical Society (3) 42 (1981), 178–192MathSciNetzbMATHGoogle Scholar
  34. Shahrokhi, F., and Matula, D.W. [1990]: The maximum concurrent flow problem. Journal of the ACM 37 (1990), 318–334MathSciNetCrossRefzbMATHGoogle Scholar
  35. Shmoys, D.B. [1996]: Cut problems and their application to divide-and-conquer. In: Approximation Algorithms for NP-Hard Problems (D.S. Hochbaum, ed.), PWS, Boston, 1996Google Scholar
  36. Vygen, J. [1995]: NP-completeness of some edge-disjoint paths problems. Discrete Applied Mathematics 61 (1995), 83–90MathSciNetzbMATHCrossRefGoogle Scholar
  37. Vygen, J. [2004]: Near-optimum global routing with coupling, delay bounds, and power consumption. In: Integer Programming and Combinatorial Optimization; Proceedings of the 10th International IPCO Conference; LNCS 3064 (G. Nemhauser, D. Bienstock, eds.), Springer, Berlin 2004, pp. 308–324Google Scholar
  38. Wagner, D., and Weihe, K. [1995]: A linear-time algorithm for edge-disjoint paths in planar graphs. Combinatorica 15 (1995), 135–150MathSciNetzbMATHGoogle Scholar
  39. Young, N. [1995]: Randomized rounding without solving the linear program. Proceedings of the 6th Annual ACM-SIAM Symposium on Discrete Algorithms (1995), 170–178Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Personalised recommendations